# SDR CALA2025091909049

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 69,782 hours, 27,186 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5459
- Part serial: 24A1472
- Condition: Faulted
- Location: Apu
- Part time: 18,723 hours, 7,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU DROPPED OFF LINE PUT THE GENERATORS OFF, BACK ON, THE APU BUSS STRONG SMOKE ODOR.   R & R APU STARTER/GENERATOR IAW AMM TASK 49-41-21-400-801 UP TO STEP H,7.  FOUND TERMINAL LUGS FOR WIRING HARNESS WITH BURN DAMAGE.  ON INSPECTION OF TERMINAL LUGS, FEEDER CABLE DAMAGE FOUND, DAMAGE GOES THROUGH FIREWALL FEED THROUGH IN JACK SCREW COMPARTMENT.  CLEANED APU STARTER/GEN ELECTRICAL CABLES, FOUND NO DAMAGE TO CONDUCTORS, JACKET INSULATION, OR TERMINAL LUGS ON WIRES W4722-0001, 0002, 0003, 0004. WIRE 0001 HAS BEEN IDENTIFIED WITH A MARKER 1 AND A RED SHRINK TUBE BAND. WIRE 0002 HAS BEEN IDENTIFIED WITH A MARKER 2 AND A YELLOW TAPE BAND. WIRE 0003 HAS BEEN IDENTIFIED WITH A MARKER 3 AND A BLUE SHRINK TUBE BAND. VERIFIED RESISTANCE BETWEEN WIRE CONDUCTOR AND TERMINAL LUG AT LESS THAN 0.02 OHMS. REF WDM24-21-31-1. ISOLATED APU STARTER/GEN FEEDER WIRES BY REMOVAL OF M1710, APU START CONVERTER UNIT, REF MM49-41-61-00INSTALLED BACK IN ACFT E&E RACKS.
